MAUDE Adverse Event Report: MENTOR WORLDWIDE LLC MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR WORLDWIDE LLC MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMPX755
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Unspecified Infection (1930); Seroma (2069)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: right side capsular contracture; baker grade iv.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent primary breast augmentation with a 755cc mentor memorygel, breast implant and was presented with capsular contracture; baker grade iv on her right side postoperatively.As a result, patient underwent explantation and replacement on (b)(6) 2019 with catalog number smpx-755 and serial number (b)(4) on the right side.
 
Additional Manufacturer Narrative
On 5/28/2019, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 6/4/2019, mentor became aware that patient encountered early onset seroma as well.Hence, patient code seroma has been added to this report.On 6/24/2019, mentor became aware that the patient's ethnicity and race is caucasian /white, procedure performed was "primary breast reconstruction." date of explant was updated to (b)(6) 2019 as per information received.Also, code "infection" was added per additional information received.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR WORLDWIDE LLC
33 technology drive
irvine 92618
MDR Report Key8578241
Report Number3006942524-2019-00508
Device Sequence Number11179171
Product Code FTR
UDI-Device Identifier00081317025177
UDI-Public00081317025177
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Catalogue NumberSMPX755
Device Lot Number7633400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer05/28/2019
06/04/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date06/04/2019
07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR